# SDR DXTA2013112705582

- Difficulty date: November 27, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N679QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605279
- Aircraft time: 9,621 hours, 7,612 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Tube
- Part number: 662128126
- Condition: Damaged
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT WING O HEAT R CAME ON & STAYED ON FOR ABOUT 10 SECONDS.  WE REDUCED POWER TO APPROXIMATELY 70% N1.  LIGHT CAME ON AGAIN AT SHORT FINAL FOR ABOUT 3 SECONDS WITH POWER AT ABOUT 50% N1.  REPLACED HEAT SHIELD & BLANKET PN 6621281-30, NSN, PN F780220, NSN.  REPLACED DIFFUSER & TUBE PN 6621281-32, NSN, PN 6621281-26, NSN & ALL THREE O RINGS PN 222S469-40, NSN.  PERFORMED OPERATION & LEAK CHECK OF LE & ANTI-ICE.  BOTH OPERATIONS CHECKED GOOD.  WORK PERFORMED IAW CE-560XL MM 30-11-00, REV 35.
